Skip to main content Accessibility help
×
Home

A local ergodic theorem for non-uniformly hyperbolic symplectic maps with singularities

  • GIANLUIGI DEL MAGNO (a1) and ROBERTO MARKARIAN (a2)

Abstract

In this paper, we prove a criterion for the local ergodicity of non-uniformly hyperbolic symplectic maps with singularities. Our result is an extension of a theorem of Liverani and Wojtkowski.

Copyright

References

Hide All
[An]Anosov, D. V.. Geodesic flows on closed Riemannian manifolds of negative curvature. Proc. Steklov Inst. Math. 90 (1967), 1235.
[Ar]Arnold, V. I.. Mathematical Methods of Classical Mechanics. Springer, New York, 1997.
[Bu]Bunimovich, L. A.. On absolutely focusing mirrors. Ergodic Theory and Related Topics, III (Güstrow, Germany 1990). Springer, Berlin, 1992, pp. 6282.
[BS]Bunimovich, L. A. and Sinai, Ya. G.. The fundamental theorem of the theory of scattering billiards. Mat. Sb. (N.S.) 90(132) (1973), 415431.
[BG]Burns, K. and Gerber, M.. Continuous invariant cone families and ergodicity of flows in dimension three. Ergod. Th. & Dynam. Sys. 9 (1989), 1925.
[C]Chernov, N. I.. Local ergodicity of hyperbolic systems with singularities. Funct. Anal. Appl. 27 (1993), 5154.
[CH]Chernov, N. I. and Haskell, C.. Nonuniformly hyperbolic K-systems are Bernoulli. Ergod. Th. & Dynam. Sys. 16 (1996), 1944.
[CM]Chernov, N. I. and Markarian, R.. Chaotic Billiards (Mathematical Surveys and Monographs, 127). American Mathematical Society, Providence, RI, 2006.
[Do]Donnay, V.. Using integrability to produce chaos: billiards with positive entropy. Comm. Math. Phys. 141 (1991), 225257.
[Ho]Hopf, E.. Statistik der geodätischen Linien in Mannigfaltigkeiten negativer Krümmung. Ber. Verh. Sächs. Akad. Wiss. Leipzig 91 (1939), 261304.
[KB]Katok, A. and Burns, K.. Infinitesimal Lyapunov functions, invariant cone families and stochastic properties of smooth dynamical systems. Ergod. Th. & Dynam. Sys. 14 (1994), 757785.
[KS]Katok, A. and Strelcyn, J.-M.. Invariant Manifolds, Entropy and Billiards. Smooth Maps with Singularities (Lecture Notes in Mathematics, 1222). Springer, New York, 1986.
[KSS]Krámli, A., Simányi, N. and Szász, D.. A ‘transversal’ fundamental theorem for semi-dispersing billiards. Comm. Math. Phys. 129 (1990), 535560; Erratum, Comm. Math. Phys. 138 (1991), 207–208.
[LW]Liverani, C. and Wojtkowski, M.. Ergodicity in Hamiltonian systems. Dynamics Reported: Expositions in Dynamical Systems. New Series Vol. 4. Springer, Berlin, 1995, pp. 130202.
[M1]Markarian, R.. Billiards with Pesin region of measure one. Comm. Math. Phys. 118 (1988), 8797.
[M2]Markarian, R.. The fundamental theorem of Sinai-Chernov for dynamical systems with singularities. Dynamical Systems (Santiago, 1990) (Pitman Research Notes in Mathematics, 285). Longman, Harlow, 1993, pp. 131158.
[OW]Ornstein, D. S. and Weiss, B.. On the Bernoulli nature of systems with hyperbolic structure. Ergod. Th. & Dynam. Sys. 18 (1998), 441456.
[P]Pesin, Ya. B.. Characteristic Lyapunov exponents and smooth ergodic theory. Russian Math. Surveys 32 (1977), 55114.
[S]Sinai, Ya. G.. Dynamical systems with elastic reflections. Ergodic properties of dispersing billiards. Russian Math. Surveys 25 (1970), 137189.
[SC]Sinai, Ya. G. and Chernov, N. I.. Ergodic properties of some systems of two-dimensional disks and three-dimensional balls. Russian Math. Surveys 42 (1987), 181207.
[W1]Wojtkowski, M.. Invariant families of cones and Lyapunov exponents. Ergod. Th. & Dynam. Sys. 5 (1985), 145161.
[W2]Wojtkowski, M.. Principles for the design of billiards with nonvanishing Lyapunov exponents. Comm. Math. Phys. 105 (1986), 391414.

A local ergodic theorem for non-uniformly hyperbolic symplectic maps with singularities

  • GIANLUIGI DEL MAGNO (a1) and ROBERTO MARKARIAN (a2)

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed